# SDR KY7A2025072200038

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N509GU
- Make and model: Emb EMB-135KL
- Aircraft serial: 135KL
- Aircraft time: 34,077 hours, 30,722 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Unit
- Part number: 3631001011
- Part serial: 5398
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LOW SPEED MESSAGE IN FLIGHT. FLAP FAILED WHEN PUTTING FLAPS DOWN.  REPLACED FLAP ELECTRONIC CONTROL UNIT. IAW 27-53-02 OGC.
